Skip to main content

All Content

Search Tips
Save
Selection
Format
Download
Published Date
Original Publication Date
Original Publication Date
PSNet Publication Date
Narrow Results By
PSNet Original Content
Commonly Searched Resource Types
1 - 5 of 5
An elderly man discharged from the emergency department with syringes of anticoagulant for home use mistakenly picked up a syringe of atropine left by his bedside. At home the next day, he attempted to inject the atropine, but luckily was not harmed.
Head imaging findings for a man admitted following new-onset headaches and a seizure revealed a brain mass. The patient was sent for craniotomy and brain biopsy, which revealed toxoplasmosis, prompting an HIV test that returned positive.
Following surgery, a woman on a patient-controlled analgesia pump is found to be lethargic and incoherent, with a low respiratory rate. The nurse contacted the attending physician, who dismisses the patient's symptoms and chastises the nurse for the late call.
An elderly woman was transported to CT with no medical escort and an inadequate oxygen supply. She died later that day.